# SDR SIMA0172

- Difficulty date: January 17, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5439 - DURING CLIMB-OUT, CREW REPORTED A SUDDEN STRONG SMELL IN THE COCKPIT.  NO SMOKE WAS PRESENT IN COCKPIT NOR WERE ANY WARNING NOTED DURING THE EVENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  MAINTENANCE INSPECTED ELECTRICAL RACKS AND FOUND NO PROBLEMS.  AIRCRAFT WAS RAN ON GROUND WITH NO DEFECTS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
